# SDR EISA99075

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND SUPPORT ANGLE CRACKED AT FS 720B, 525L.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-3 AND 53-10-4.  (M)
